# SDR DXTA200601705

- Difficulty date: November 2, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 4,485 hours, 2,649 cycles
- Engine: Allsn AE3007C
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Computer
- Part number: 701730031424
- Part serial: 04023143
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, MACH TRIM FAILED.  REPLACED NR 2 IC800 + OP'S IAW MM 34-25-01.
